# SDR SWI2025F00732

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,320 hours, 12,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB SEAT TRACK GOUGED FROM FR 23 TO FR 34  (C-CHECK RO 06/14/2025)REMOVED AND REPLACED LH OB SEAT TRACK FROM FR 23 TO FR 34 REF. SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. OEM PARTS CHANGE - NO CHANGE TO WEIGHT AND BALANCE NOTED.
